# SDR AALA200810480

- Difficulty date: December 14, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- Aircraft time: 71,950 hours, 38,586 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Part number: 3926046510
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo Door, Boeing
- Component part number: DOO2492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD TEE FITTING CRACKED.  REMOVED AND REPLACED CRACKED TEE FITTING.
